# SDR VNAA2019031311101

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 7,448 hours, 8,656 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL123303
- Condition: Failed
- Location: Mlg
- Part time: 31,550 hours, 25,274 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND SO THE CREW EXTENDED MANUALLY. THEY DECLARED AND EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. TRUCKS WERE ROLLED BUT THE CABIN WAS NOT BRACED. SUPLEMENTAL INFORMATION MX R&R MLG SELECTOR VALVE. OPS CHECK GOOD
